# SDR HEEA0016087

- Difficulty date: September 28, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- System (JASC): 2435 · Starter-Generator
- Part: Starter
- Part number: 206062200123
- Condition: Failed
- Location: Starter/Gen
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR FAILED 300 HOUR INSPECTION.
